# SDR P5CA0200708

- Difficulty date: November 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 81,623 hours, 17,957 cycles
- Engine: Ge CF650E2
- Engine time: 74,308 hours, 13,346 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Coupling
- Part number: NONE
- Part serial: NONE
- Condition: Loose
- Location: Scavenge Line
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, F
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 310, #4 ENG OIL QTY WENT FROM 3.5 TO ZERO IN APPROX. 15 MIN.  OIL PRESS STARTED FLUCTUATING; OIL TEMP IN GREEN BAND (PERFORMED PRECAUTIONARY SHUTDOWN) WINDMILL RPNM 26%, N2 23%, OIL TEMP BELOW GREEN, OIL PRESS 10 PSI.  EMERGENCY DECLARED & FLT DIVERTED TO ANC.  AT ANC INSPECTED #4 ENG INLET & EXHAUST. NO FAULTS FOUND. INSPECTED ENG CORE - FOUND LOOSE COUPLING ON AFT ENG BEARING SCAVENGE LINE. INSPECTED LINE & COUPLING - NO ABNORMALITIES. RESECURED COUPLING. PERFORMED LEAK CHK & ENG RUN. NO LEAKS EVIDENT.
